To read the full version of this content please select one of the options below:

Using the Adomian method for solving a class of boundary differential systems

Mohamed Benabidallah (Institut de Mathématiques, Alger, Algéria and Université Pierre et Marie Curie Paris VI, Paris, France)
Yves Cherruault (Université Pierre et Marie Curie Paris VI, Paris, France)

Kybernetes

ISSN: 0368-492X

Article publication date: 1 August 2004

Abstract

In this study, the aim is to solve a class of boundary systems, using the Adomian decomposition method. This method gave very good results for solving algebraic, differential integral and partial differential equations.

Keywords

Citation

Benabidallah, M. and Cherruault, Y. (2004), "Using the Adomian method for solving a class of boundary differential systems", Kybernetes, Vol. 33 No. 7, pp. 1185-1204. https://doi.org/10.1108/03684920410534498

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited